American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06F20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Sergey Bezuglyi and David Handelman. Measures on Cantor sets: The good, the ugly, the bad. Trans. Amer. Math. Soc. 366 (2014) 6247-6311.
Abstract, references, and article information   
View Article: PDF

[2] Vincenzo Marra. Lattice-ordered Abelian groups and Schauder bases of unimodular fans, II. Trans. Amer. Math. Soc. 365 (2013) 2545-2568.
Abstract, references, and article information   
View Article: PDF

[3] Philip Scowcroft. Existentially closed dimension groups. Trans. Amer. Math. Soc. 364 (2012) 1933-1974. MR 2869195.
Abstract, references, and article information   
View Article: PDF

[4] Alfred Dolich, Chris Miller and Charles Steinhorn. Structures having o-minimal open core. Trans. Amer. Math. Soc. 362 (2010) 1371-1411. MR 2563733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Corrado Manara, Vincenzo Marra and Daniele Mundici. Lattice-ordered Abelian groups and Schauder bases of unimodular fans. Trans. Amer. Math. Soc. 359 (2007) 1593-1604. MR 2272142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Philip Scowcroft. Nonnegative solvability of linear equations in certain ordered rings. Trans. Amer. Math. Soc. 358 (2006) 3535-3570. MR 2218988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Daniele Mundici. Simple Bratteli diagrams with a Gödel-incomplete C*-equivalence problem. Trans. Amer. Math. Soc. 356 (2004) 1937-1955. MR 2031047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Chris Miller and Sergei Starchenko. A growth dichotomy for o-minimal expansions of ordered groups. Trans. Amer. Math. Soc. 350 (1998) 3505-3521. MR 1491870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James B. Hart and Constantine Tsinakis. Decompositions for relatively normal lattices . Trans. Amer. Math. Soc. 341 (1994) 519-548. MR 1211409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James J. Madden. Frames associated with an abelian $l$-group . Trans. Amer. Math. Soc. 331 (1992) 265-279. MR 1042288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Paul F. Conrad and Michael R. Darnel. Lattice-ordered groups whose lattices determine their additions . Trans. Amer. Math. Soc. 330 (1992) 575-598. MR 1031238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Richard N. Ball and Anthony W. Hager. Epicomplete Archimedean $l$-groups and vector lattices . Trans. Amer. Math. Soc. 322 (1990) 459-478. MR 943603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Y. Gurevich and P. H. Schmitt. The theory of ordered abelian groups does not have the independence property . Trans. Amer. Math. Soc. 284 (1984) 171-182. MR 742419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dan Saracino and Carol Wood. Finitely generic abelian lattice-ordered groups . Trans. Amer. Math. Soc. 277 (1983) 113-123. MR 690043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David Handelman. Extensions for AF $C\sp{\ast}$ algebras and dimension groups . Trans. Amer. Math. Soc. 271 (1982) 537-573. MR 654850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. M. W. Glass and Keith R. Pierce. Existentially complete abelian lattice-ordered groups . Trans. Amer. Math. Soc. 261 (1980) 255-270. MR 576874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia